# SDR IPXA09656859

- Difficulty date: July 20, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 35,912 hours, 11,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T310089
- Part serial: 001251
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING O/B TRAILING EDGE FLAP T/E WEDGE LOWER SURFACE I/B AREA THE EXISTING REPAIR PATCH NON-STANDARD REPAIR.  COMPOSITE HOT BOND REPAIR CARRIED OUT AS PER SRM 51-70-07 PAR 5G FIG 14 REV 44.  THIS REPAIR CLASSIFIED AS MAJOR REPAIR WITH MATERIAL ADHESIVE FILM AF163-3M0005IN AND GLASSFIBER PREPREG BMS8-79CL3GRATY1581, BMS8-79CL3GRATY120, REPAIR PATCH SIZE 3 X 4.25 INCHES.
